# SDR ASAA2019061129663

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,624 hours, 13,850 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK FLAG APPEARED ON FO'S MFD AND DISAPPEARED 30 SECONDS LATER. DURING THAT TIME WE LOST LNAV/VNAV CAPABILITY AND THE AUTOPILOT REVERTED TO CWS. AFTER 30 SECONDS AND WHEN VTK/FLAG DISAPPEARED WE WERE ABLE TO REENGAGE FO'S AUTOPILOT ALONG WITH VNAV/LNAV. GROUNDED - YES. ACCOMPLISHED RT SIDE FMC COMPUTER OPS TESTS REF B737-800 AMM 34-60-00. SYS CKS NML. ACCOMPLISHED LEFT AND RT FMC LRU REPLACEMENT TEST PER AMM 22-11-00/501. SYS CKS NML. ACCOMPLISHED DFCS LRU REPLACEMENT PER AMM 22-11-00/501. ALL TESTS PASSED.
